Access count of this item: 0

Files in This Item:
There are no files associated with this item.
Title: 双曲型方程式の混合問題について (双曲型方程式の混合問題について)
Authors: 白田, 平  KAKEN_name
Author's alias: SHIROTA, TAIRA
Issue Date: Feb-1969
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 65
Start page: 2
End page: 19
Rights: 未許諾のため本文はありません
URI: http://hdl.handle.net/2433/107884
Appears in Collections:On the Mixed Problems of Hyperbolic Differential Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.